# SDR DL757081468

- Difficulty date: October 28, 2008
- Submitted: November 7, 2008
- Operation: Air carrier
- Aircraft: N614DL
- Make and model: Boeing 757232
- Aircraft serial: 22821
- Aircraft time: 74,252 hours, 36,117 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Support
- Condition: Corroded
- Location: Fairing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE WORKING CUSTOMER CARD 00068 FOUND FAIRING SUPPORT STRUCTURE CRACKED AT BS 780-800 BL 0.  REMOVED AND REPLACED FAIRING SUPPORT STRUCTURE BS 780-800 BL 0 IAW SRM 51-40-02.
